MathSciNet Relay Station
MathSciNet bibliographic data
MR2670219 (2012b:46106) 46L05
Lewin, Peter; Sims, Aidan Aperiodicity and cofinality for finitely aligned higher-rank graphs. Math. Proc. Cambridge Philos. Soc. 149 (2010), no. 2, 333–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement